# SDR ASAA2015083112981

- Difficulty date: August 31, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 7,284 hours, 2,384 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT LOCKUP, ACFT GROUNDED.  PERFORMED QRH SATCOM LOCK-UP PAGE 5.3, DISPLAYED NORMALLY.
